# SDR UPS07549867

- Difficulty date: May 12, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 20,766 hours, 9,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SRM5300012R7
- Condition: Damaged
- Location: Bs 1585
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LIGHTNING STRIKE AT FUSELAGE EXTERNAL SURFACE APPROX STA 1585 BETWEEN S7R AND S8R.  DISPLACED INSULATION STA 1580 TO 1600 S7R TO S8R FOR ACCESS IAW AMM25-55-07-4.  LIGHTNING STRIKE DAMAGE EXCEEDED THE ALLOWABLE DAMAGE LIMITS PER SRM 53-00-01.  TRIMMED DAMAGE OUT TO 1 INCH IAW SRM 53-00-01.  HFEC IAW NTM 51-00-00 PT 6.
